Alert archive / Wisconsin / Wind Advisories in 2006
Wind Advisory 7, NWS Green Bay, WI
NWS Green Bay, WI issued this wind advisory at Oct 12, 2006, 4:01 AM CDT for Door County, Wisconsin. It took effect at Oct 12, 2006, 3:00 PM CDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2006, 4:01 AM CDT (09:01 UTC)
- In effect from
- Oct 12, 2006, 3:00 PM CDT
- Expired
- Oct 13, 2006, 7:00 PM CDT
- In force
- 28 hr
- Issued by
- NWS Green Bay, WI
County Door County, WI
The radar
The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -94 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRB 120901 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 401 AM CDT THU OCT 12 2006 ...COLD AND WINDY WEATHER TO CONTINUE... .COLD AIR WILL REMAIN ENTRENCHED ACROSS THE AREA FOR THE REST OF THE WEEK. THIS WILL BRING ANOTHER HARD FREEZE TO EAST-CENTRAL WISCONSIN TONIGHT. AFTER A BRIEF LULL IN THE WINDY CONDITIONS OVER DOOR COUNTY LATE WEDNESDAY NIGHT AND THIS MORNING...WINDS ARE EXPECTED TO INCREASE AGAIN LATER TODAY. WIZ022-121500- /O.NEW.KGRB.FZ.W.0008.061013T0200Z-061013T1500Z/ /O.NEW.KGRB.WI.Y.0007.061012T2000Z-061014T0000Z/ /O.CON.KGRB.FZ.W.0007.000000T0000Z-061012T1500Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 401 AM CDT THU OCT 12 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT FRIDAY... ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT FRIDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM CDT FRIDAY. FREEZING TEMPERATURES ARE EXPECTED AGAIN TONIGHT AS STRONG WEST TO SOUTHWEST WINDS CONTINUE TO PUSH COLD CANADIAN AIR ACROSS THE AREA. WEST TO SOUTHWEST WINDS WILL INCREASE AGAIN TODAY...WITH SUSTAINED SPEEDS REACHING THE 25 TO 35 MPH RANGE BY LATE AFTERNOON. SPEEDS OF 25 TO 40 MPH ARE EXPECTED TONIGHT THROUGH FRIDAY. GUSTS TO 50 MPH ARE POSSIBLE...ESPECIALLY ALONG THE SHORE OF THE BAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WIZ038>040-048>050-121500- /O.NEW.KGRB.FZ.W.0008.061013T0200Z-061013T1500Z/ /O.CON.KGRB.FZ.W.0007.000000T0000Z-061012T1500Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 401 AM CDT THU OCT 12 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT FRIDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL COLD-SENSITIVE VEGETATION. $$
5 follow-up statements
000 WWUS73 KGRB 121506 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1006 AM CDT THU OCT 12 2006 ...COLD AND WINDY WEATHER TO CONTINUE... .COLD AIR WILL REMAIN ENTRENCHED ACROSS THE AREA FOR THE REST OF THE WEEK. THIS WILL BRING ANOTHER HARD FREEZE TO EAST-CENTRAL WISCONSIN TONIGHT. WINDS ARE EXPECTED TO INCREASE AGAIN LATER TODAY INTO TONIGHT. WIZ022-122130- /O.EXP.KGRB.FZ.W.0007.000000T0000Z-061012T1500Z/ /O.CON.KGRB.FZ.W.0008.061013T0200Z-061013T1500Z/ /O.CON.KGRB.WI.Y.0007.061012T2000Z-061014T0000Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 1006 AM CDT THU OCT 12 2006 ...FREEZE WARNING HAS EXPIRED... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT FRIDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM CDT FRIDAY... THE FREEZE WARNING IS NO LONGER IN EFFECT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT FRIDAY. A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM CDT FRIDAY. FREEZING TEMPERATURES ARE EXPECTED AGAIN TONIGHT AS STRONG WEST TO SOUTHWEST WINDS CONTINUE TO PUSH COLD CANADIAN AIR ACROSS THE AREA. WEST TO SOUTHWEST WINDS WILL INCREASE AGAIN THIS AFTERNOON...WITH SUSTAINED SPEEDS REACHING THE 25 TO 35 MPH RANGE BY LATE AFTERNOON. SPEEDS OF 25 TO 40 MPH ARE EXPECTED TONIGHT THROUGH FRIDAY. GUSTS TO 50 MPH ARE POSSIBLE...ESPECIALLY ALONG THE SHORE OF THE BAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WIZ038>040-048>050-122130- /O.EXP.KGRB.FZ.W.0007.000000T0000Z-061012T1500Z/ /O.CON.KGRB.FZ.W.0008.061013T0200Z-061013T1500Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 1006 AM CDT THU OCT 12 2006 ...FREEZE WARNING HAS EXPIRED... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT FRIDAY... THE FREEZE WARNING IS NO LONGER IN EFFECT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT FRIDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TH
000 WWUS73 KGRB 122033 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 333 PM CDT THU OCT 12 2006 ...COLD AND WINDY WEATHER TO CONTINUE... .COLD AIR WILL REMAIN ENTRENCHED ACROSS THE AREA FOR THE REST OF THE WEEK. THIS WILL BRING ANOTHER HARD FREEZE TO EAST-CENTRAL WISCONSIN TONIGHT. WINDS ARE EXPECTED TO INCREASE TONIGHT INTO FRIDAY. WIZ022-130445- /O.CON.KGRB.FZ.W.0008.061013T0200Z-061013T1500Z/ /O.CON.KGRB.WI.Y.0007.000000T0000Z-061014T0000Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 333 PM CDT THU OCT 12 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT FRIDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. FREEZING TEMPERATURES ARE EXPECTED AGAIN TONIGHT AS STRONG WEST WINDS CONTINUE TO PUSH COLD CANADIAN AIR ACROSS THE AREA. WEST WINDS WILL INCREASE THIS EVENING...WITH SUSTAINED SPEEDS REACHING THE 25 TO 40 MPH RANGE TONIGHT THROUGH FRIDAY. A FEW GUSTS TO 50 MPH ARE POSSIBLE...ESPECIALLY ALONG THE SHORE OF THE BAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THIS WILL BE THE LAST FROST OR FREEZE HEADLINE FOR THE SEASON. $$ WIZ038>040-048>050-130445- /O.CON.KGRB.FZ.W.0008.061013T0200Z-061013T1500Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 333 PM CDT THU OCT 12 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT FRIDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THIS WILL BE THE LAST FROST OR FREEZE HEADLINE FOR THE SEASON. $$ TH
000 WWUS73 KGRB 130252 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 952 PM CDT THU OCT 12 2006 ...COLD AND WINDY WEATHER TO CONTINUE... .COLD AIR WILL REMAIN ENTRENCHED ACROSS THE AREA TONIGHT... RESULTING IN ANOTHER HARD FREEZE OVER EAST CENTRAL WISCONSIN. THIS WILL BE THE LAST FROST OR FREEZE HEADLINE FOR THIS GROWING SEASON. WEST WINDS WILL CONTINUE TO STRENGTHEN OVER DOOR COUNTY TONIGHT... WITH GUSTS EXPECTED TO APPROACH 50 MPH OVERNIGHT AND INTO FRIDAY. WIZ022-131100- /O.CON.KGRB.FZ.W.0008.000000T0000Z-061013T1500Z/ /O.CON.KGRB.WI.Y.0007.000000T0000Z-061014T0000Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 952 PM CDT THU OCT 12 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. FREEZING TEMPERATURES ARE EXPECTED AGAIN TONIGHT AS STRONG WEST WINDS CONTINUE TO PUSH COLD CANADIAN AIR ACROSS THE AREA. WEST WINDS 25 TO 35 MPH WITH MUCH HIGHER GUSTS ARE EXPECTED TONIGHT THROUGH FRIDAY. A FEW GUSTS TO 50 MPH ARE POSSIBLE... ESPECIALLY ALONG THE SHORE OF THE BAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THIS WILL BE THE LAST FROST OR FREEZE HEADLINE FOR THE SEASON. $$ WIZ038>040-048>050-131100- /O.CON.KGRB.FZ.W.0008.000000T0000Z-061013T1500Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 952 PM CDT THU OCT 12 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S ACROSS EAST CENTRAL WISCONSIN TONIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. THIS WILL BE THE LAST FROST OR FREEZE HEADLINE FOR THE SEASON. $$ KIECKBUSCH
000 WWUS73 KGRB 130752 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 252 AM CDT FRI OCT 13 2006 ...WINDY WEATHER TO CONTINUE... .STRONG WEST WINDS WILL CONTINUE OVER DOOR COUNTY THROUGH LATE AFTERNOON. WIZ022-131600- /O.CAN.KGRB.FZ.W.0008.000000T0000Z-061013T1500Z/ /O.CON.KGRB.WI.Y.0007.000000T0000Z-061014T0000Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 252 AM CDT FRI OCT 13 2006 ...FREEZE WARNING IS CANCELLED... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. WEST TO SOUTHWEST WINDS WITH SUSTAINED SPEEDS OF 25 TO 40 MPH ARE EXPECTED ACROSS DOOR COUNTY TODAY. GUSTS COULD REACH 50 MPH... ESPECIALLY NEAR THE SHORE OF THE BAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WIZ038>040-048>050-130900- /O.CAN.KGRB.FZ.W.0008.000000T0000Z-061013T1500Z/ OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA... OSHKOSH...CHILTON...TWO RIVERS 252 AM CDT FRI OCT 13 2006 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE FREEZE WARNING. $$
000 WWUS73 KGRB 131538 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1038 AM CDT FRI OCT 13 2006 ...WINDY WEATHER TO CONTINUE... .STRONG WEST WINDS WILL CONTINUE OVER DOOR COUNTY INTO THE EARLY EVENING HOURS. WIZ022-132345- /O.CON.KGRB.WI.Y.0007.000000T0000Z-061014T0000Z/ DOOR- INCLUDING THE CITY OF...STURGEON BAY 1038 AM CDT FRI OCT 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. WEST TO SOUTHWEST WINDS WITH SUSTAINED SPEEDS OF 25 TO 40 MPH ARE EXPECTED ACROSS DOOR COUNTY TODAY. GUSTS COULD REACH 50 MPH... ESPECIALLY NEAR THE SHORE OF THE BAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Oct 12, 3:45 AM CDT, 16 minutes earlier.
Area forecast discussion, Oct 12, 3:45 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 345 AM CDT THU OCT 12 2006 .SYNOPSIS...UNSEASONABLY DEEP UPR VORTEX WL LINGER ACRS THE THE WRN GREAT LAKES RGN THE NEXT COUPLE DAYS. THEN AS THE VORTEX SLOWLY SHIFTS NE...A MORE ZONAL FLOW WL SPREAD EWD TOWARD THE AREA. DURING THE WEEKEND...RIDGING WL INCR OVER THE ERN PAC AND WRN ATL...WITH THE RESULTING POSITIVE AMONALIES BRIDGING ACRS NRN CANADA. THAT SHOULD LEAD TO THE REDEVELOPMENT OF A TROF OVER THE WRN AND/OR CENTRAL U.S. EARLY NEXT WK. AS TYPICAL WITH SUCH PATTERNS THE LOCATION...SHARPNESS...AND DEPTH OF THE TROF VERY MUCH IN QUESTION. MUCH BLO NORMAL TEMPS EARLY IN THE FCST WL SLOWLY MODERATE...AND SHOULD GET BACK TO NR NORMAL BY EARLY NEXT WK. BUT...WITH ABV NORMAL HEIGHTS ACRS NRN NOAM FORCING THE JET WELL S...READINGS WL PROBABLY HEAD BACK BLO NORMAL AGAIN BY THE MIDDLE OF NEXT WK. PCPN CHCS EARLY WL COME AS SHRTWVS ROTATE ARND LARGE VORTEX ACRS THE RGN. THEN EXPECT A COUPLE DAYS OF DRY WX. PCPN CHCS DURING THE LATTER PART OF THE FCST DIFFICULT TO PINPOINT. INITIALLY THERE WL BE TIMING DIFFICULTIES DUE TO THE ZONAL FLOW...THEN UNCERTAINTY IN THE EXACT EVOLUTION OF THE UPR TROF EXPECTED TO FORM OVER NOAM. .SHORT TERM...TDA/TNGT/FRI. COLD AIR NOW WELL ESTABLISHED ACRS THE AREA. CLD FCST WL BE DIFFICULT TO PIN DOWN. DIURNAL CYCLE DUE TO THE DEEP CYCLONIC FLOW WL BE SUPERIMPOSED ON A CYCLE WITH MORE CLDS AHEAD OF EACH SHRTWV ROTG ARND THE UPR LOW...AND FEWER CLDS BEHIND EACH SHRTWV. DO NOT FEEL THERE WL BE MUCH ABILITY TO WORK THOSE TRENDS INTO ALL BUT THE FIRST SEVERAL HRS OF THE FCST. SML SHRTWVS ROTG ARND THE UPR LOW WL BRING SOME SNOW SHOWERS OR FLURRIES TO THE AREA. ONE SHOULD PASS MAINLY S OF THE AREA THIS MORNING...WITH ANOTHER PROBABLY PASSING MAINLY S AND W OF THE AREA THIS AFTN. WL CONT CHC POPS AS INSTABILITY UNDER THE UPR VORTEX SHOULD GENERATE SOME SHSN THIS AFTN. A SOMEWHAT STRONGER AREA OF FORCING EXPECTED TO MV INTO N-C WI LATER TNGT...AND THEN ACRS THE AREA FRI. LFQ OF SPEED MAX WL BEGIN TO AFFECT N-C WI LATE TNGT...THEN AREA OF Q-G FORCING WL DROP ACRS THE RGN FRI. WENT WITH LIKELY POPS IN N-C WI LATE TNGT AND FRI AND WL MENTION AN INCH OR TWO OF ACCUMULATION EACH PERIOD OVER THE FAR NW. KEPT LOWER CHC POPS ELSEWHERE...THOUGH INCREASED THEM FM PREV FCST. IF MODELS REMAIN CONSISTENT WITH THE DETAILS OF THE PATTERN...WL PROBABLY NEED TO RAISE POPS FURTHER WITH LATER FCSTS. STG SFC PRESSURE GRADIENT WL KEEP ATM WELL MIXED THROUGH FRI. THAT WL GREATLY LIMIT THE DIURNAL TEMP RANGE. BUILT MAX TEMP GRID BASED ON 850 MB TEMPS MIXING DOWN TO THE SFC TDA...AND THAT WAS BLO GUID. WENT A LITTLE ABV GUID MOST AREAS TNGT. NO REAL REPLACEMENT OF THE AIR MASS... AND WITH MORE CLDS FRI DID NOT GO ALONG WITH THE FAIRLY SIG WARMING THE GUID MAX TEMPS INDICATED. TRIMMED TEMPS A BIT FM PREV FCST. THAT WOULD ALSO SUPPORT KEEPING PCPN TYPE MAINLY FZN. TEMPS ACRS THE SRN PART OF THE FCST AREA MAY BE MARGINAL FOR ACTUAL SNOW...BUT WL PROBABLY BE FAVORABLE FOR GRAUPEL. SFC PRESSURE GRADIENT FCST TO STRENTHEN STARTING THIS AFTN AS INTENSE SFC CYCLONE N OF LAKE SUPERIOR FINISHES WRAPPING SWD INTO THE COLD AIR. MODELS SEEMED TO HAVE A GOOD HANDLE ON THE LULL IN THE LOW-LEVEL WINDS EARLY THIS MORNING...WITH AN INCR EXPECTED THIS AFTN. RE-POSTED THE WIND ADVISORY FOR DOOR COUNTY STARTING MID-AFTN AND CONTINUING THROUGH FRI. THE FREEZE WARNING FOR THIS MORNING TECHNICALLY RUNS THROUGH 10 AM...BUT WL FOREGO CARRYING IT IN THE ZFP AS NEEDED TO ISSUE ANOTHER FREEZE WARNING FOR THE SAME AREA FOR TONIGHT. .LONG TERM...FRIDAY NITE THRU WEDNESDAY. FORECAST FOCUS ON TEMPERATURES DURING THE WEEKEND AND PRECIP CHANCES EARLY NEXT WEEK. ALTHOUGH 1000-500MB THICKNESS VALUES RISE INTO THE 530 DAM RANGE 850 MB TEMPS ARE STILL WELL BELOW ZERO WITH A WESTERLY WIND DURING THE WEEKEND. THEREFORE WILL TREND TOWARDS THE COOLER TEMPERATURES OF THE GFS AND NAM MOS GUIDANCE NUMBERS SATURDAY AND SUNDAY. WINDS SHOULD SLACKEN OFF SIGNIFICANTLY ACROSS NORTHEAST WISCONSIN FRIDAY NITE SO THAT THE GALE WARNING WILL END AT 00Z FOR THE NEARSHORE WATERS. ALTHOUGH THERE HAS BEEN SOME VARIABILITY IN HANDLING THE SYSTEM FOR EARLY NEXT WEEK THE MREF ENSEMBLE MEMBERS INDICATE A 30 TO 50% CHANCE FOR 0.10 INCHES OF PRECIP DURING THE DAY ON MONDAY DESPITE A CONSENSUS WITH REGARDS TO THE LOCATION OF THE LOW PRESSURE CENTER. THE GFS AND ECMWF DO GENERALLY AGREE ON THE STRENGTH AND TIMING OF THE LOW SO WILL TREND TOWARDS THIS SOLUTION. THEREFORE WILL PUT A CHANCE FOR RAIN BACK IN THE GRIDS FOR MONDAY AND CONTINUE IT THRU TUESDAY NITE. SOME OF THE PRECIP MAY MIX WITH SNOW BEFORE ENDING ACROSS THE WESTERN CWA TUESDAY NITE BUT SHOULD NOT AMOUNT TO MUCH. THE GFS KEEPS THE LOW A BIT FARTHER WEST THAN THE ECMWF ON WEDNESDAY AND CONINUES PRECIP ACROSS NORTHERN WISCONSIN. HOWEVER THE GFS SOLUTION APPEARS TO BE THE OUTLIER AS THE ENSEMBLES GIVE THE CHANCE OF 0.10 OF PRECIP AT LESS THAN 20% WITH ONLY ONE MEMBER PRODUCING QPF OVER THE CWA ON WEDNESDAY. THEREFORE WILL LEAVE WEDNESDAY DRY. && .GRB WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 10 AM THIS MORNING WIZ022-038>040-048>050- FREEZE WARNING 9 PM THIS EVENING TO 10 AM FRIDAY WIZ022-038>040-048>050- WIND ADVISORY 3 PM THIS AFTERNOON TO 7 PM FRIDAY WIZ022- && SKOWRONSKI/KURIMSKI WEATHER.GOV/GREENBAY
Hazardous weather outlook, Oct 11, 3:15 PM CDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 315 PM CDT WED OCT 11 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 315 PM CDT WED OCT 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT AND THURSDAY SNOW SHOWERS WERE OCCURRING IN THE AFTERNOON HOURS OVER NORTHERN WISCONSIN AND PARTS OF CENTRAL WISCONSIN AND WILL TURN OVER THIS EVENING OVER EASTERN SECTIONS. AN INCH OR TWO ACCUMULATION IS POSSIBLE OVER FAR NORTHERN WISCONSIN TONIGHT...OTHERWISE LITTLE OR NO ACCUMULATION IS EXPECTED. STRONG WINDS ARE EXPECTED TO DEVELOP OVER DOOR COUNTY TONIGHT AND WILL CONTINUE INTO THURSDAY. THE STRONG WINDS WILL USHER AN UNSEASONABLY COLD AIR MASS INTO THE REGION WITH FREEZING TEMPERATURES ANTICIPATED OVER MOST LOCATIONS TONIGHT...INCLUDING PARTS OF DOOR COUNTY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH NEXT WEDNESDAY THE STRONG WINDS OVER DOOR COUNTY ARE FORECAST TO CONTINUE THROUGH FRIDAY...BEFORE GRADUALLY DIMINISHING. RATHER BLUSTERY CONDITIONS ARE EXPECTED ACROSS THE REST OF THE AREA AS WELL. THERE IS A CHANCE FOR SNOW SHOWERS DURING THE LATTER PART OF THE WEEK... ESPECIALLY ACROSS NORTHERN WISCONSIN. BY FRIDAY EVENING...ADDITIONAL SNOW ACCUMULATIONS WILL RANGE FROM 2 TO 4 INCHES POSSIBLE ACROSS VILAS COUNTY...1 TO 2 INCHES ACROSS ONEIDA...FOREST AND FLORENCE COUNTIES... AND LESS THAN AN INCH ELSEWHERE. IN ADDITION TO THE SNOW... UNUSUALLY COLD AIR WILL REMAIN ENTRENCHED ACROSS THE REGION WITH NIGHTTIME WIND CHILL READINGS DROPPING INTO THE TEENS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT THROUGH FRIDAY FOR SNOWFALL MEASUREMENTS. LMZ521-522-541>543-564-121100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 315 PM CDT WED OCT 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TONIGHT AND THURSDAY WEST GALES ARE EXPECTED TONIGHT THROUGH THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH NEXT WEDNESDAY THE WEST GALES WILL CONTINUE INTO FRIDAY. TDH WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 4:01 AM CDT | Freeze Warning | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more | 23 hr |
Nearby
Wind Advisories in Wisconsin, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.